Skip to Main content Skip to Navigation
Journal articles

Lefschetz properties of monomial algebras with almost linear resolution

Nasrin Altafi 1 Navid Nemati 2
2 AROMATH - AlgebRe, geOmetrie, Modelisation et AlgoriTHmes
CRISAM - Inria Sophia Antipolis - Méditerranée , NKUA - National and Kapodistrian University of Athens
Abstract : We study the WLP and SLP of artinian monomial ideals in S = K[x 1 ,. .. , x n ] via studying their minimal free resolutions. We study the Lefschetz properties of such ideals where the minimal free resolution of S/I is linear for at least n − 2 steps. We give an affirmative answer to a conjecture of Eisenbud, Huneke and Ulrich for artinian monomial ideals with almost linear resolutions.
Document type :
Journal articles
Complete list of metadata
Contributor : Navid Nemati Connect in order to contact the contributor
Submitted on : Sunday, February 7, 2021 - 1:58:29 PM
Last modification on : Thursday, March 11, 2021 - 3:38:05 AM

Links full text




Nasrin Altafi, Navid Nemati. Lefschetz properties of monomial algebras with almost linear resolution. Communications in Algebra, Taylor & Francis, 2020, 48 (4), pp.1499-1509. ⟨10.1080/00927872.2019.1691568⟩. ⟨hal-03133849⟩



Les métriques sont temporairement indisponibles